Alert archive / Kansas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 121, NWS Wichita, KS

June 11, 2015Reno County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Jun 11, 2015, 6:23 PM CDT for Reno County, Kansas. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 11, 2015, 6:23 PM CDT (23:23 UTC)
Expired
Jun 11, 2015, 7:03 PM CDT
In force
40 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Reno County, KS

The radar

The Wichita radar (KICT), 82 km from the middle of the area, began a volume at 23:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 11, 5:22 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 11.4 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2015-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 78 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2015-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 164 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
78 J/kg
Mixed-layer CIN
-332 J/kg
Mixed-layer LCL
1776 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
164 m²/s²
0-3 km storm-relative helicity
346 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

381 
WUUS53 KICT 112323
SVRICT
KSC155-120015-
/O.NEW.KICT.SV.W.0121.150611T2323Z-150612T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
623 PM CDT THU JUN 11 2015

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN RENO COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 715 PM CDT

* AT 623 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTH OF
  PLEVNA...OR 9 MILES EAST OF NEOLA...MOVING NORTHEAST AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  PRETTY PRAIRIE...ARLINGTON...TURON...PARTRIDGE...SYLVIA...PLEVNA...
  ABBYVILLE AND LANGDON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3816 9815 3777 9796 3773 9845 3774 9846
      3782 9846 3783 9847 3791 9847
TIME...MOT...LOC 2323Z 232DEG 17KT 3788 9833 

HAIL...1.00IN
WIND...60MPH
 
$$

JAKUB
4 follow-up statements
273 
WWUS53 KICT 112336
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
636 PM CDT THU JUN 11 2015

KSC155-120015-
/O.CON.KICT.SV.W.0121.000000T0000Z-150612T0015Z/
RENO KS-
636 PM CDT THU JUN 11 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR WESTERN RENO COUNTY...

AT 635 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED JUST SOUTH OF 
PLEVNA...OR 12 MILES EAST OF ZENITH...MOVING NORTHEAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE... 
ARLINGTON...PARTRIDGE...SYLVIA...PLEVNA...ABBYVILLE AND LANGDON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3816 9815 3777 9796 3773 9845 3774 9846
      3782 9846 3783 9847 3791 9847
TIME...MOT...LOC 2335Z 237DEG 23KT 3791 9828 

HAIL...1.00IN
WIND...60MPH
 
$$

DARMOFAL
677 
WWUS53 KICT 112352
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
652 PM CDT THU JUN 11 2015

KSC155-120015-
/O.CON.KICT.SV.W.0121.000000T0000Z-150612T0015Z/
RENO KS-
652 PM CDT THU JUN 11 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR WESTERN RENO COUNTY...

AT 652 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER ABBYVILLE...OR
14 MILES SOUTHWEST OF NICKERSON...MOVING NORTHEAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE... 
ARLINGTON...PARTRIDGE...PLEVNA...ABBYVILLE AND LANGDON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3816 9815 3777 9796 3774 9838 3777 9841
      3784 9841 3797 9839
TIME...MOT...LOC 2352Z 232DEG 17KT 3796 9820 

HAIL...1.00IN
WIND...60MPH
 
$$

DARMOFAL
718 
WWUS53 KICT 120001
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
701 PM CDT THU JUN 11 2015

KSC155-120015-
/O.CON.KICT.SV.W.0121.000000T0000Z-150612T0015Z/
RENO KS-
701 PM CDT THU JUN 11 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR CENTRAL RENO COUNTY...

AT 700 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED JUST NORTHEAST OF 
ABBYVILLE...OR 11 MILES SOUTH OF NICKERSON...MOVING NORTHEAST AT 20 
MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
PARTRIDGE...AND ABBYVILLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3816 9815 3777 9796 3775 9820 3780 9830
      3786 9831 3798 9832
TIME...MOT...LOC 0000Z 230DEG 18KT 3799 9815 

HAIL...<.75IN
WIND...60MPH
 
$$

DARMOFAL
066 
WWUS53 KICT 120003
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
703 PM CDT THU JUN 11 2015

KSC155-120013-
/O.CAN.KICT.SV.W.0121.000000T0000Z-150612T0015Z/
RENO KS-
703 PM CDT THU JUN 11 2015

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL RENO COUNTY IS
CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER GUSTY WINDS ARE
STILL POSSIBLE WITH THIS THUNDERSTORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
SOUTH CENTRAL KANSAS.

LAT...LON 3816 9815 3777 9796 3775 9820 3780 9830
      3786 9831 3798 9832
TIME...MOT...LOC 0001Z 232DEG 17KT 3800 9813 

$$

DARMOFAL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 3:21 PM CDT, 3 hours 2 minutes earlier.

Area forecast discussion, Jun 11, 3:21 PM CDT, 3 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
321 PM CDT THU JUN 11 2015

.SHORT TERM...(THIS EVENING THROUGH TONIGHT)
ISSUED AT 321 PM CDT THU JUN 11 2015

3PM OBSERVATIONAL ANALYSIS INDICATES A COLD FRONT STRETCHING FROM
NORTHEAST KS...SOUTHWEST TO NEAR SALINA...HUTCHINSON AND PRATT.
DESPITE LACK OF ANY APPRECIABLE UPPER LEVEL DISTURBANCE...STRONG
CONVERGENCE IN CONCERT WITH AMPLE HEATING AND INSTABILITY WILL ALLOW
SCATTERED THUNDERSTORMS TO DEVELOP ALONG/JUST AHEAD OF THE FRONT
BETWEEN 4-6PM. WHILE MLCAPES OF 1500-2500 J/KG WILL SUPPORT VIGOROUS
UPDRAFTS...ONLY WEAK/MODEST DEEP LAYER SHEAR AND MARGINAL MID-LEVEL
LAPSE RATES SHOULD PRECLUDE A WIDESPREAD SEVERE WEATHER THREAT.
HOWEVER...A FEW SEVERE STORMS ARE POSSIBLE ESPECIALLY BEFORE
MIDNIGHT...CAPABLE OF HALF-DOLLAR SIZE HAIL (ESPECIALLY BEFORE
9PM)...AND DAMAGING WINDS GIVEN THE INVERTED-V SOUNDING PROFILES.
ADDITIONALLY...STORMS WILL TEND TO TRAIN OVER THE SAME AREAS TO THE
NORTHEAST...SO LOCALLY HEAVY RAIN IS POSSIBLE IF ENOUGH STORMS CAN
FORM ALONG THE FRONT. AS THE EVENING AND NIGHT PROGRESS...ANTICIPATE
A THUNDERSTORM COMPLEX OR TWO TO MOVE EAST OUT OF SOUTHWEST KS...AS
AN UPPER WAVE EJECTS EAST OUT OF THE ROCKIES...WITH THIS COMPLEX
POSSIBLY AFFECTING LOCATIONS GENERALLY ALONG/SOUTH OF HIGHWAY 50
CORRIDOR...WITH A CONTINUED THREAT FOR LOCALLY HEAVY RAIN AND
ISOLATED DAMAGING WIND OCCURRENCES. CONSEQUENTLY...CONTEMPLATED A
FLOOD/FLASH FLOOD WATCH FOR TONIGHT...BUT THINKING THE GREATEST
SIGNAL FOR A BACK-BUILDING THUNDERSTORM COMPLEX AND ASSOCIATED
POTENTIAL FOR WIDESPREAD FLOODING RAINS WILL BE OVER SOUTHWEST
KS...SO HELD OFF FOR NOW.

ADK

.LONG TERM...(FRIDAY THROUGH THURSDAY)
ISSUED AT 321 PM CDT THU JUN 11 2015

THE UNSETTLED PATTERN IS EXPECTED TO CONTINUE INTO AT LEAST EARLY
NEXT WEEK...AS VARIOUS DISTURBANCES ALOFT APPROACH FROM THE WEST
AND INTERACT WITH SPORADIC FRONTAL BOUNDARIES AND AN INCREASINGLY
MOIST ATMOSPHERE ACROSS MID-AMERICA. GIVEN THE EXPECTED WELL
ABOVE NORMAL PRECIPITABLE WATER VALUES...THE POTENTIAL EXISTS FOR
OFF-AND-ON CHANCES FOR TROPICAL-LIKE HEAVY RAIN...WITH THE
POTENTIAL FOR WIDESPREAD 1-3 INCHES AND LOCALLY HIGHER AMOUNTS
THROUGH SUNDAY NIGHT OR MONDAY. THIS MAY LEAD TO EVENTUAL
FLOODING CONCERNS IF THE FORECAST PANS OUT. TIMES THAT HAVE THE
GREATEST POTENTIAL FOR SEEING WIDESPREAD RAINFALL GIVEN THE
EXPECTED FAVORABLE UPPER JET DYNAMICS ARE FRIDAY MORNING OVER
SOUTHERN KS...FRIDAY NIGHT INTO SATURDAY MORNING GENERALLY WEST OF
THE FLINT HILLS...AND SATURDAY NIGHT-EARLY SUNDAY AREAWIDE. WHILE
A SMALL HANDFUL OF STRONG/SEVERE STORMS CANNOT BE RULED OUT PAST
TONIGHT...POOR LAPSE RATES COUPLED WITH WEAK SHEAR WILL PRECLUDE A
WIDESPREAD SEVERE THREAT.

LATER SHIFTS MAY NEED TO CONSIDER FLOOD/FLASH FLOOD WATCHES IF THE
CURRENT FORECAST REMAINS ON TRACK.

A GRADUAL WARMING TREND IS EXPECTED NEXT WEEK. GIVEN THE PROXIMITY
OF THE STORM TRACK/JET STREAM JUST TO THE NORTH...CANNOT RULE OUT
LOW TO MODEST THUNDERSTORM CHANCES THROUGH THE WEEK...ESPECIALLY
DURING THE LATE AFTERNOON...EVENING AND OVERNIGHT.

ADK

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON)
ISSUED AT 1250 PM CDT THU JUN 11 2015

STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED ALONG A SLOW MOVING
COLD FRONT LATE THIS AFTERNOON AND EVENING...FROM CENTRAL INTO
SOUTH CENTRAL KANSAS. OCCASIONAL SHOWERS AND STORMS...WITH HEAVY
RAIN AND GUSTY WINDS ARE EXPECTED OVERNIGHT AS THE FRONT SINKS
SOUTHWARD INTO SOUTHERN KANSAS. GUSTY SOUTH TO SOUTHWEST WINDS
WILL SHIFT TO THE NORTH BEHIND THE FRONT...WITH PERIODS OF LOW
VSBYS AND CEILINGS IN AND NEAR THE CONVECTION. PREVAILING MVFR
CIGS ARE EXPECTED BY FRIDAY MORNING ACROSS MOST AREAS.

KED

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    66  77  67  79 /  80  60  80  60
HUTCHINSON      63  74  65  80 /  80  60  80  60
NEWTON          64  74  66  78 /  80  60  70  60
ELDORADO        66  77  67  78 /  80  60  70  60
WINFIELD-KWLD   69  80  68  79 /  60  60  70  60
RUSSELL         59  71  62  79 /  30  50  70  60
GREAT BEND      60  71  63  80 /  50  50  70  60
SALINA          61  73  65  79 /  50  40  70  60
MCPHERSON       62  73  65  79 /  80  60  80  60
COFFEYVILLE     72  84  71  82 /  50  60  50  60
CHANUTE         70  80  69  81 /  60  60  50  60
IOLA            70  79  68  80 /  60  60  50  60
PARSONS-KPPF    72  82  70  82 /  60  60  50  60

&&

.ICT WATCHES/WARNINGS/ADVISORIES...NONE.

&&
Hazardous weather outlook, Jun 11, 4:03 PM CDT, 2 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
403 PM CDT THU JUN 11 2015

KSZ032-033-047>053-067>072-082-083-091>096-098>100-122115-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
403 PM CDT THU JUN 11 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH THIS
EVENING...MAINLY SOUTHEAST OF A SALINA TO LYONS LINE...AND
NORTHWEST OF AN ARKANSAS CITY TO EUREKA LINE. WHILE WIDESPREAD
SEVERE WEATHER IS NOT EXPECTED...A HANDFUL OF STORMS WILL BE
CAPABLE OF HALF-DOLLAR SIZE HAIL AND 70 MPH WINDS. LATER THIS
EVENING AND TONIGHT...A THUNDERSTORM COMPLEX OR TWO COULD MOVE
EAST OUT OF SOUTHWEST KANSAS...POSING A LOCALLY HEAVY RAIN THREAT
OVER PRIMARILY SOUTHERN KANSAS...WHICH MAY PRODUCE MINOR LOW-LAND
FLOODING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

PERIODIC EPISODES OF SHOWERS AND THUNDERSTORMS ARE EXPECTED FRIDAY
THROUGH EARLY NEXT WEEK. WHILE ISOLATED OCCURRENCES OF STRONG TO
SEVERE STORMS CANNOT BE RULED OUT...THE PRIMARY THREAT WILL BE
LOCALLY VERY HEAVY RAIN. WIDESPREAD RAINFALL AMOUNTS THROUGH
MONDAY MAY APPROACH 1 TO 3 INCHES...WITH LOCALLY HIGHER AMOUNTS.
THIS COULD POSE SOME EVENTUAL FLOODING CONCERNS...ALONG WITH THE
POTENTIAL FOR SIGNIFICANT RISES ON AREA STREAMS AND RIVERS.
CONSEQUENTLY...A FLOOD WATCH MAY BE ISSUED WITH LATER
FORECASTS...SO CHECK FOR UPDATED INFORMATION.

CHANCES FOR HIT-OR-MISS THUNDERSTORMS WILL CONTINUE ACROSS THE
AREA INTO LATE NEXT WEEK. HOWEVER...THE RISK FOR WIDESPREAD HEAVY
RAINS AND SEVERE WEATHER WILL DIMINISH SOME.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND
EVENING...GENERALLY SOUTHEAST OF A SALINA TO LYONS LINE...AND
NORTHWEST OF AN ARKANSAS CITY TO EUREKA LINE.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT HTTP://WEATHER.GOV/WICHITA/HWO/

In the hours before

Special weather statement, Jun 11, 4:46 PM CDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
446 PM CDT THU JUN 11 2015

KSZ051-112230-
MCPHERSON KS-
446 PM CDT THU JUN 11 2015

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL MCPHERSON COUNTY IN CENTRAL KANSAS...

* UNTIL 530 PM CDT

* AT 444 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM NEAR MCPHERSON...MOVING NORTHEAST AT
  30 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  MCPHERSON...INMAN...GALVA...CANTON...MCPHERSON AIRPORT AND ROXBURY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

&&

LAT...LON 3857 9738 3824 9737 3817 9783 3818 9785
      3835 9791
TIME...MOT...LOC 2144Z 245DEG 26KT 3830 9771

JAKUB
Special weather statement, Jun 11, 5:18 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
518 PM CDT THU JUN 11 2015

KSZ051-052-112315-
MCPHERSON KS-MARION KS-
518 PM CDT THU JUN 11 2015

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN MCPHERSON COUNTY IN CENTRAL KANSAS...
  MARION COUNTY IN CENTRAL KANSAS...

* UNTIL 615 PM CDT

* AT 516 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING STRONG THUNDERSTORM NEAR CANTON AND TAMPA...MOVING
  NORTHEAST AT 25 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

* LOCATIONS IMPACTED INCLUDE...
  HILLSBORO...MARION...GALVA...CANTON...LINCOLNVILLE...RAMONA...
  LEHIGH...TAMPA...DURHAM...LOST SPRINGS...MARION LAKE AND PILSEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

&&

LAT...LON 3852 9693 3852 9687 3839 9682 3835 9682
      3835 9684 3834 9684 3823 9748 3844 9761
      3861 9722 3861 9693
TIME...MOT...LOC 2216Z 247DEG 23KT 3838 9743

JAKUB
Special weather statement, Jun 11, 5:52 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
552 PM CDT THU JUN 11 2015

KSZ067-082-112330-
KINGMAN KS-RENO KS-
552 PM CDT THU JUN 11 2015

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHWESTERN KINGMAN COUNTY IN SOUTH CENTRAL KANSAS...
  SOUTHWESTERN RENO COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 630 PM CDT

* AT 550 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM OVER PRESTON...MOVING NORTHEAST AT
  25 MPH.

HAIL UP TO THE SIZE OF NICKELS...AND WIND GUSTS UP TO 60 MPH WILL BE
POSSIBLE WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  TURON...SYLVIA...PLEVNA AND LANGDON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

&&

LAT...LON 3802 9831 3778 9815 3767 9846 3782 9846
      3783 9847 3793 9847
TIME...MOT...LOC 2250Z 242DEG 20KT 3778 9853

JAKUB
Special weather statement, Jun 11, 6:11 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
611 PM CDT THU JUN 11 2015

KSZ051-068-120000-
HARVEY KS-MCPHERSON KS-
611 PM CDT THU JUN 11 2015

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHWESTERN HARVEY COUNTY IN SOUTH CENTRAL KANSAS...
  SOUTHEASTERN MCPHERSON COUNTY IN CENTRAL KANSAS...

* UNTIL 700 PM CDT

* AT 609 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM NEAR BUHLER...MOVING NORTHEAST AT 20
  MPH.

HAIL UP TO THE SIZE OF DIMES...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  HESSTON...MOUNDRIDGE AND GALVA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

&&

LAT...LON 3844 9751 3824 9737 3817 9737 3817 9735
      3807 9769 3810 9770 3817 9770 3817 9773
      3824 9776
TIME...MOT...LOC 2309Z 235DEG 16KT 3817 9768

JAKUB

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 4:46 PM CDTSpecial Weather StatementICTMcPherson44 min
Jun 11, 5:18 PM CDTSpecial Weather StatementICTMarion57 min
Jun 11, 5:48 PM CDTSevere Thunderstorm WarningICTMarion27 min
Jun 11, 5:52 PM CDTSpecial Weather StatementICTReno38 min
Jun 11, 6:11 PM CDTSpecial Weather StatementICTMcPherson49 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.